American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D06) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Hirotaka Ishida. The existence of hyperelliptic fibrations with slope four and high relative Euler-Poincaré characteristic. Proc. Amer. Math. Soc. 139 (2011) 1221-1235. MR 2748416.
Abstract, references, and article information   
View Article: PDF

[2] Mark Andrea A. de Cataldo and Luca Migliorini. On singularities of primitive cohomology classes. Proc. Amer. Math. Soc. 137 (2009) 3593-3600. MR 2529865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Justin Sawon. Deformations of holomorphic Lagrangian fibrations. Proc. Amer. Math. Soc. 137 (2009) 279-285. MR 2439451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Martin Möller. Isotrivially fibred isles in the moduli space of surfaces of general type. Proc. Amer. Math. Soc. 133 (2005) 357-362. MR 2093055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zbigniew Jelonek. On bifurcation points of a complex polynomial. Proc. Amer. Math. Soc. 131 (2003) 1361-1367. MR 1949865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1